# SDR REXA2022061401227

- Difficulty date: April 24, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE RAIL AT FS. 629.00 TO 650 HAS SURFACE CORROSION 	INSTALLED NEW L/H SIDE SEAT RAIL FROM FS. 573.OO TO FS. 661.00+16" WL 85.25 IAW CRJ 900 AMM 53-00-49-400-801-A07
